American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] C. T. Chong, Theodore A. Slaman and Yue Yang. The metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc. 27 (2014) 863-892.
Abstract, references, and article information   
View Article: PDF

[2] Chris J. Conidis. Comparing theorems of hyperarithmetic analysis with the arithmetic Bolzano-Weierstrass theorem. Trans. Amer. Math. Soc. 364 (2012) 4465-4494.
Abstract, references, and article information   
View Article: PDF

[3] Chris J. Conidis. Chain conditions in computable rings. Trans. Amer. Math. Soc. 362 (2010) 6523-6550. MR 2678985.
Abstract, references, and article information   
View Article: PDF

[4] C. T. Chong, Steffen Lempp and Yue Yang. On the role of the collection principle for $\Sigma ^0_2$-formulas in second-order reverse mathematics. Proc. Amer. Math. Soc. 138 (2010) 1093-1100. MR 2566574.
Abstract, references, and article information   
View Article: PDF

[5] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF

[6] Noam Greenberg and Antonio Montalbán. Ranked structures and arithmetic transfinite recursion. Trans. Amer. Math. Soc. 360 (2008) 1265-1307. MR 2357696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Philipp Gerhardy and Ulrich Kohlenbach. General logical metatheorems for functional analysis. Trans. Amer. Math. Soc. 360 (2008) 2615-2660. MR 2373327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Ulrich Kohlenbach. Some logical metatheorems with applications in functional analysis. Trans. Amer. Math. Soc. 357 (2005) 89-128. MR 2098088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. James Humphreys and Stephen G. Simpson. Separable Banach space theory needs strong set existence axioms. Trans. Amer. Math. Soc. 348 (1996) 4231-4255. MR 1373639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James H. Schmerl. Peano arithmetic and hyper-Ramsey logic . Trans. Amer. Math. Soc. 296 (1986) 481-505. MR 846594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Vladimir Lifschitz. An intuitionistic definition of classical natural numbers . Proc. Amer. Math. Soc. 77 (1979) 385-388. MR 545601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alonzo Church. On irredundant sets of postulates . Trans. Amer. Math. Soc. 27 (1925) 318-328. MR 1501316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1